# SDR SWIA201438369

- Difficulty date: June 13, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 14,014 hours, 7,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM , IS CRACKED AT BS 274.  C-CHECK, REPAIRED COCKPIT FLOORBEAM IAW REO.
